Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Aug 9, 2014, 7:04 PM PDT for Elko County, Nevada. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2014, 7:04 PM PDT (02:04 UTC)
- Expired
- Aug 9, 2014, 7:30 PM PDT
- In force
- 26 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Elko County, NV
The radar
The Elko radar (KLRX), 169 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 2.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 3302 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896 WUUS55 KLKN 100204 SVRLKN NVC007-100230- /O.NEW.KLKN.SV.W.0039.140810T0204Z-140810T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 704 PM PDT SAT AUG 9 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... * UNTIL 730 PM PDT * AT 656 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL ELKO COUNTY...OR 7 MILES WEST OF JARBIDGE...AND MOVING NORTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN ELKO COUNTY... && LAT...LON 4194 11540 4183 11555 4187 11563 4200 11559 TIME...MOT...LOC 0204Z 202DEG 10KT 4190 11555 $$ 86
2 follow-up statements
021 WWUS55 KLKN 100217 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 717 PM PDT SAT AUG 9 2014 NVC007-100230- /O.CON.KLKN.SV.W.0039.000000T0000Z-140810T0230Z/ ELKO NV- 717 PM PDT SAT AUG 9 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR NORTH CENTRAL ELKO COUNTY... AT 710 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL ELKO COUNTY...OR 7 MILES WEST OF JARBIDGE...MOVING NORTH AT 10 MPH. && LAT...LON 4194 11540 4183 11555 4187 11563 4200 11559 TIME...MOT...LOC 0217Z 202DEG 10KT 4193 11553 $$ 86
953 WWUS55 KLKN 100227 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 727 PM PDT SAT AUG 9 2014 NVC007-100236- /O.EXP.KLKN.SV.W.0039.000000T0000Z-140810T0230Z/ ELKO NV- 727 PM PDT SAT AUG 9 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ELKO COUNTY WILL EXPIRE AT 730 PM PDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS DIMINISHED IN STRENGTH TO BELOW SEVERE LEVELS...THEREFORE THE WARNING IS BEING ALLOWED TO EXPIRE. HOWEVER...THIS IS STILL A DANGEROUS STORM CAPABLE OF WIND GUSTS TO 50 MPH AND HAIL THE SIZE OF PENNIES. IF IN THE PATH OF THE STORM...TAKE COVER NOW. && LAT...LON 4194 11540 4183 11555 4187 11563 4200 11559 TIME...MOT...LOC 0226Z 202DEG 10KT 4195 11552 $$ 86
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:41 PM PDT, 3 hours 23 minutes earlier.
Area forecast discussion, Aug 9, 3:41 PM PDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 341 PM PDT SAT AUG 9 2014 .SYNOPSIS...AN UPPER LEVEL LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST WILL PUSH MOISTURE INTO NEVADA FROM THE SOUTH THROUGH TUESDAY. THIS WILL CONTINUE THE UNSETTLED WEATHER WITH DAILY AFTERNOON THUNDERSTORMS. THUNDERSTORM ACTIVITY WILL INCREASE IN AREAL COVERAGE ON MONDAY...BEFORE PEAKING ON TUESDAY AS A LOW PRESSURE SYSTEM SWINGS THROUGH THE REGION. && .SHORT TERM...SATURDAY NIGHT THROUGH MONDAY. THERE IS A WELL DEFINED CLOSED 500MB LOW CURRENTLY OFF THE CENTRAL CALI COAST. ALL MODELS HAVE THIS FEATURE STALLING OUT TONIGHT JUST OFF THE COAST OF CALIFORNIA. IN ADDITION THE 4-CORNERS HIGH BEGINS TO AMPLIFY TO OUR EAST OVER THE NEXT 24HRS. THIS IS ALLOWING SOUTHERLY FLOW TO DEVELOP ACROSS THE REGION IN ADDITION THE CLOSED LOW IS CLOSE ENOUGH INFLUENCE THE AREA WITH SHORTWAVES. ONE IS TRAVELING THROUGH NORTHERN NEVADA THIS AFTERNOON AND EVENING WHICH IS HELPING TO ADD CONVECTION. A FEW STORMS WILL REMAIN STRONG INTO THE EVENING HOURS...ALSO INCREASED POPS ACROSS HUMBOLDT COUNTY AS MUCAPE REMAINS ABOVE 300 J/KG WITH NEGATIVE LI VALUES. THIS INSTABILITY WILL ALLOW THE CHANCE FOR SOME SHOWERS THROUGH THE NIGHT. SUNDAY LOOKS TO BE ANOTHER ACTIVE DAY WITH CONVECTION CHANCES SPREADING FURTHER SOUTH ONCE AGAIN AS MOISTURE FROM ARIZONA BEGINS TO PUSH INTO SOUTHERN NEVADA. NAM12 IS SHOWING ANOTHER 500MB SHORTWAVE PUSHING THROUGH THE CWA FROM SOUTH TO NORTH TOMORROW...WITH 500-300MB LAPSE RATES AROUND 7.5 C/KM AGAIN. LOW LEVELS WILL REMAIN RELATIVELY DRY...ESPECIALLY ACROSS CENTRAL NEVADA...SO CONVECTIVE DOWN-BURST THREATS WILL CONTINUE. MONDAY MOISTURE SURGE REALLY BEGINS TO INCREASE FROM ARIZONA AS CLOSED 500MB LOW OFF THE CALI COAST REMAINS IN PLACE...BUT A MAJOR SHORTWAVE TROUGH AND JET EXIT REGION WILL BE PUSHING INTO THE STATE. DEPENDING ON THE TIMING OF THIS WAVE THE SEVERE THUNDERSTORM THREAT WILL BEGIN TO INCREASE AS EFFECTIVE BULK SHEAR VALUES INCREASE TO 30KTS ACROSS THE REGION. .LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY. UPPER LOW JUST OFF THE CENTRAL CA COAST OPENS TO A TROUGH MONDAY NIGHT SETTING UP SOUTH-SOUTHWESTERLY FLOW OVER THE CWA TUESDAY. EXPECT INCREASED INSTABILITY AND SHEAR OVER MOST OF NORTHERN AND EASTERN NEVADA TUESDAY WITH ELEVATED CHANCE OF SEVERE STORMS. DRIER AND MORE STABLE OVER WEST-CENTRAL NEVADA. MODELS DISAGREE ON HOW TO HANDLE THE TROUGH BEYOND TUESDAY...WITH THE ECMWF DROPPING AN UPPER LEVEL LOW IN FROM THE NORTHWEST WHILE THE GFS HOLDS ONTO TROUGH SOLUTION...GRADUALLY PUSHING THE SYSTEM THROUGH THE INTER-MOUNTAIN WEST THURSDAY AND FRIDAY. PREVIOUS GFS AND ECMWF MODEL RUNS BOTH SUGGESTING WEST-NORTHWESTERLY FLOW OVER THE GREAT BASIN NEXT WEEKEND. LATEST RUNS SHOW MORE INCONSISTENCIES...WITH THE EC TRYING TO BRING IN YET ANOTHER UPPER LEVEL LOW FROM THE NORTHWEST. INCREASED POPS ACROSS MUCH OF THE AREA TUESDAY...KEEPING AT LEAST SOME MENTION OF SHOWERS AND THUNDERSTORMS OVER NORTHERN AND EASTERN NEVADA THROUGH FRIDAY. FOR NOW HELD OFF ON INTRODUCING TS FOR NEXT WEEKEND. && .AVIATION...SHOWERS AND THUNDERSTORMS TO CONTINUE OVER MOST OF NORTHERN AND CENTRAL NEVADA INTO THIS EVENING. DRIER AND MORE STABLE ACROSS WEST-CENTRAL NEVADA HOWEVER...AND AS SUCH NO MENTION OF TS AT KTPH. STORMS WILL DIMINISH THIS EVENING...THOUGH MAY LINGER FURTHER INTO THE EVENING HOURS ACROSS EASTERN NEVADA. STORMS REDEVELOP SUNDAY WITH BEST CHANCE FOR VCTS OVER EASTERN NEVADA...KELY AND KEKO. && .FIRE WEATHER...CONVECTION WILL CONTINUE ACROSS NORTHERN STRAIGHT INTO TUESDAY...WITH THE CHANCE FOR WETTING RAINS EACH AFTERNOON. AFTER A FEW DAYS OF DRYING OUT ACROSS CENTRAL NEVADA...MOISTURE WILL BEGIN TO INCREASE ONCE AGAIN STARTING TOMORROW...BUT ANY CONVECTION THAT DOES OCCUR ACROSS THE VALLEYS WILL BE DRY IN NATURE TOMORROW SOUTH OF HIGHWAY 50. THIS WILL BE THE ONLY DAY OF DRY LIGHTING AS PWAT VALUES INCREASE ABOVE .75" ACROSS THE ENTIRE STATE ON MONDAY...WITH MODELS CONTINUING TO TREND WETTER WITH THE SUB-TROPICAL SURGE OF MOISTURE FROM ARIZONA AHEAD OF THE CLOSED LOW OFF THE CALIFORNIA COAST. DIDN'T OVERDUE LAL VALUES ON MONDAY...DUE TO TIMING ISSUES AND THE POTENTIAL FOR MID-DECK CLOUDS KEEPING DAYTIME HEATING LIMITED. TUESDAY CALIFORNIA UPPER LEVEL DISTURBANCE PUSHES THROUGH THE STATE WITH NUMEROUS SHOWERS AND SCATTERED STORMS EXPECTED. A DRYING TREND IS EXPECTED TO BEGIN BY MIDWEEK. OVERALL LIMITED FIRE WEATHER THREATS. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 95/96/96/95
Hazardous weather outlook, Aug 9, 4:00 PM PDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 400 PM PDT SAT AUG 9 2014 NVZ030-031-033>041-102300- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 400 PM PDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN NEVADA THROUGH THIS EVENING...ESPECIALLY HUMBOLDT COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN UPPER LEVEL LOW OFF THE CALIFORNIA COAST WILL SET-UP THE REGION FOR THE POSSIBILITY OF STRONG THUNDERSTORMS AND EVEN A FEW SEVERE STORMS ON MONDAY AND TUESDAY NEXT WEEK. MOISTURE WILL BE ON THE INCREASE FROM ARIZONA AS STRONG SOUTHERLY FLOW DEVELOPS ACROSS THE REGION. IN ADDITION THE UPPER LEVEL LOW WILL PROVIDE AMPLE INSTABILITY AND SHEAR TO HELP AID ORGANIZED CONVECTION. CONFIDENCE IS STILL LOW AT THIS POINT DUE TO THE POSSIBILITY OF MID-LEVEL CLOUDS ON BOTH DAYS INHIBITING DAYTIME HEATING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Aug 9, 3:26 PM PDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 326 PM PDT SAT AUG 9 2014 NVZ030-036-092315- HUMBOLDT COUNTY NV-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- 326 PM PDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LANDER AND SOUTHEASTERN HUMBOLDT COUNTIES UNTIL 415 PM PDT... AT 324 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF VALMY...MOVING NORTHWEST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... VALMY... LONE TREE MINE... && LAT...LON 4082 11740 4091 11705 4064 11707 4061 11721 TIME...MOT...LOC 2226Z 155DEG 20KT 4069 11718 JR
Special weather statement, Aug 9, 4:01 PM PDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 401 PM PDT SAT AUG 9 2014 NVZ030-092330- HUMBOLDT COUNTY NV- 401 PM PDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMBOLDT COUNTY UNTIL 430 PM PDT... AT 352 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF OROVADA...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... THE JUNCTION OF STATE ROUTE 140 AND US HIGHWAY 95... RURAL CENTRAL HUMBOLDT COUNTY... && LAT...LON 4150 11783 4138 11762 4133 11781 4135 11787 TIME...MOT...LOC 2300Z 217DEG 7KT 4139 11780 86
Special weather statement, Aug 9, 4:31 PM PDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 431 PM PDT SAT AUG 9 2014 NVZ030-100000- HUMBOLDT COUNTY NV- 431 PM PDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMBOLDT COUNTY UNTIL 500 PM PDT... AT 425 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 9 MILES NORTH OF OROVADA...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...HEAVY RAIN WILL CAUSE PONDING OF WATER ON US HIGHWAY 95...CREATING SLICK CONDITIONS. * LOCATIONS IMPACTED INCLUDE... ALONG US HIGHWAY 95 BETWEEN OROVADA AND MCDERMITT... RURAL NORTHERN HUMBOLDT COUNTY... && LAT...LON 4182 11786 4174 11759 4155 11777 4162 11796 TIME...MOT...LOC 2330Z 209DEG 8KT 4171 11781 86
Special weather statement, Aug 9, 5:14 PM PDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 514 PM PDT SAT AUG 9 2014 NVZ031-036-100045- NORTHERN ELKO COUNTY NV-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- 514 PM PDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN EUREKA AND WESTERN ELKO COUNTIES UNTIL 545 PM PDT... AT 509 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTH OF DUNPHY...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL WESTERN ELKO COUNTY... RURAL NORTHERN EUREKA COUNTY... && LAT...LON 4110 11641 4102 11618 4092 11639 4095 11646 TIME...MOT...LOC 0014Z 212DEG 11KT 4099 11637 86
Special weather statement, Aug 9, 6:09 PM PDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
609 PM PDT SAT AUG 9 2014
NVZ031-100145-
NORTHERN ELKO COUNTY NV-
609 PM PDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN ELKO COUNTY
UNTIL 645 PM PDT...
AT 600 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF MOUNTAIN CITY...MOVING
NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN ELKO COUNTY...
&&
LAT...LON 4199 11552 4186 11569 4197 11588 4201 11584
4200 11552
TIME...MOT...LOC 0109Z 220DEG 11KT 4197 11573
86Special weather statement, Aug 9, 6:32 PM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 632 PM PDT SAT AUG 9 2014 NVZ031-100200- NORTHERN ELKO COUNTY NV- 632 PM PDT SAT AUG 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 700 PM PDT... AT 623 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF JARBIDGE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN ELKO COUNTY... && LAT...LON 4199 11562 4185 11543 4182 11561 4186 11568 TIME...MOT...LOC 0132Z 227DEG 8KT 4188 11559 86
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 5:14 PM PDT | Special Weather Statement | LKN | 31 min | |
| Aug 9, 6:09 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 9, 6:32 PM PDT | Special Weather Statement | LKN | 28 min | |
| Aug 9, 7:22 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 9, 7:24 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 9, 7:51 PM PDT | Special Weather Statement | LKN | 24 min | |
| Aug 9, 8:08 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Aug 10, 11:09 AM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 10, 12:30 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 10, 1:15 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 10, 1:18 PM PDT | Special Weather Statement | LKN | 42 min | |
| Aug 10, 1:28 PM PDT | Special Weather Statement | LKN | 47 min | |
| Aug 10, 1:47 PM PDT | Areal Flood Advisory | LKN | Elko, White Pine | 3 hr |
| Aug 10, 1:55 PM PDT | Special Weather Statement | LKN | 50 min | |
| Aug 10, 2:04 PM PDT | Flash Flood Watch | LKN | Elko, Nye, White Pine | 55 hr |
| Aug 10, 2:07 PM PDT | Special Weather Statement | LKN | 38 min | |
| Aug 10, 2:34 PM PDT | Special Weather Statement | LKN | 26 min | |
| Aug 10, 2:47 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 10, 3:06 PM PDT | Special Weather Statement | LKN | Elko | 24 min |
| Aug 10, 3:49 PM PDT | Special Weather Statement | LKN | Elko | 26 min |
| Aug 10, 4:15 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 10, 4:27 PM PDT | Special Weather Statement | LKN | 48 min | |
| Aug 10, 4:57 PM PDT | Special Weather Statement | LKN | Eureka | 33 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.